# SDR FDEA201108173307

- Difficulty date: August 17, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 44,889 hours, 35,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY EXIT LIGHT INOPERATIVE.  R & R FLIGHT DECK EMERGENCY EXIT LIGHT REF MM 33-50-101-2-0.  OPS CHECKED NORMAL.
